Lancaster EPrints

A note on list colourings.

Chetwynd, Amanda G. and Haggkvist, Roland A. (1989) A note on list colourings. Journal of Graph Theory, 13 (1). pp. 87-95.

Full text not available from this repository.

Abstract

In this article we discuss the current results on the list chromatic conjecture and prove that if G is a triangle free graph with maximum degree then apos;|(G) ; 9/5.

Item Type: Article
Journal or Publication Title: Journal of Graph Theory
Subjects: Q Science > QA Mathematics
Departments: Faculty of Science and Technology > Mathematics and Statistics
VC's Office
ID Code: 20022
Deposited By: Prof Amanda Chetwynd
Deposited On: 25 Nov 2008 08:57
Refereed?: No
Published?: Published
Last Modified: 26 Jul 2012 15:36
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/20022

Actions (login required)

View Item